Previous |  Up |  Next


Title: Singular integrals and strong maximal functions in weighted grand Lebesgue spaces (English)
Author: Kokilashvili, Vakhtang
Language: English
Journal: Nonlinear Analysis, Function Spaces and Applications
Volume: Vol. 9
Issue: 2010
Pages: 261-269
Category: math
Summary: In this lecture we will discuss the weighted boundedness problem for various integral operators in generalized grand Lebesgue spaces $L^{p),\theta}_w$. Namely, a complete description of weight functions governing one-weight inequalities for multiple singular integrals and strong maximal functions will be presented. (English)
Keyword: grand Lebesgue spaces; singular integrals with multiple kernels; strong maximal functions; weight; one-weight inequality; weighted integral operators
MSC: 42B20
MSC: 42B25
MSC: 46E30
Date available: 2013-03-04T13:34:55Z
Last updated: 2013-03-04
Stable URL:


Files Size Format View
NAFSA_110-2010-1_10.pdf 556.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo